# SDR DALA13019263135

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,613 hours, 16,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FR 64-65 S44 SUPPORT CORRODED AT FR 65 ATTACHMENT.  REMOVED SUPPORT AND REPLACED WITH NEW SUPPORT IAW SRM 51-42-11.  REMOVED CORROSION IAW SRM 51-74-00.
